Journal of Applied Mathematics and Stochastic Analysis
Volume 2005 (2005), Issue 2, Pages 175-180
Multiobjective duality with
1Department of Mathematics, Indian Institute of Technology Kharagpur, Kharagpur 721302, India
2North Orissa University , Baripada, Orissa, India
Received 20 May 2004; Revised 28 July 2004
Copyright © 2005 C. Nahak and S. Nanda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Under -invexity assumptions on the functions
involved, weak, strong, and converse duality theorems are proved to relate
properly efficient solutions of the primal and dual problems for a
multiobjective programming problem.